Hi guys iv been on humria for about six months now and am starting to find the injection sites unbearable the next day after injection and then they stay red raw and welted for about a week after. My doctor says this will eventually go away with time can anyone confirm this? Also has anyone else experienced weight gain and trouble losing weight with humira ?
This link may be helpful to you.
I also use Humira injections, once a week. It is very important to alternate sites, and have a very firm connection when doing so or the med is not properly able to spread out. I, too have gained a little extra weight while taking it. I use it for Crohns disease, so, because it has helped with that I am able to eat a little more, not enough to gain weight, as the biggest part of my nutrition is from Ensure drinks. What are you taking it for. After injecting, it is important to remember to softly rub the area for a minute or two. This helps the medicine disperse.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Apr 2017 • 2 answers
Updated 1 Aug 2012 • 2 answers
Updated 29 Nov 2017 • 6 answers
Updated 19 Apr 2014 • 2 answers
Ankylosing Spondylitis - I was diagnosed with AS last year. I was on Cymbalta for about 2 years and?
Updated 31 Mar 2016 • 1 answer